MAUDE Adverse Event Report: GYRUS ACMI, INC. POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS-0523CJDA
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the powerseal curved jaw sealer had no sticking in the early stages of the surgery, but it occurred from the middle of the surgery, and since even wiping with a wet gauze did not improve the sticking.The issue was found during a pulmonary segmentectomy, therapeutic procedure.The intended procedure was completed with an olympus back-up device.There were no reports of patient injury or harm.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.A root cause could not be identified.Based on the results of the investigation: product analysis shows that the device met specifications.Visual inspection shows the returned device had no mechanical damage.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25018539
Report Number3011050570-2026-00474
Device Sequence Number10332424
Product Code GEI
UDI-Device Identifier00821925044531
UDI-Public00821925044531
Combination Product (Y/N)N
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS-0523CJDA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown